An embedding theorem for Campanato spaces.
El Baraka, Azzeddine (2002)
Electronic Journal of Differential Equations (EJDE) [electronic only]
Similarity:
El Baraka, Azzeddine (2002)
Electronic Journal of Differential Equations (EJDE) [electronic only]
Similarity:
Rabier, Patrick J. (2011)
Electronic Journal of Differential Equations (EJDE) [electronic only]
Similarity:
El Baraka, Azzeddine (2006)
Electronic Journal of Differential Equations (EJDE) [electronic only]
Similarity:
Tesfahun, Achenef (2007)
Electronic Journal of Differential Equations (EJDE) [electronic only]
Similarity:
Yakubov, Sasun (2002)
Electronic Journal of Differential Equations (EJDE) [electronic only]
Similarity:
Xu, Jingshi (2008)
Annales Academiae Scientiarum Fennicae. Mathematica
Similarity:
Petr Gurka, Bohumir Opic (2005)
Revista Matemática Complutense
Similarity:
We prove sharp embeddings of Besov spaces B with the classical smoothness σ and a logarithmic smoothness α into Lorentz-Zygmund spaces. Our results extend those with α = 0, which have been proved by D. E. Edmunds and H. Triebel. On page 88 of their paper (Math. Nachr. 207 (1999), 79-92) they have written: ?Nevertheless a direct proof, avoiding the machinery of function spaces, would be desirable.? In our paper we give such a proof even in a more general context. We cover...
David E. Edmunds, Evans, W. Desmond, Gyorgi E. Karadzhov (2007)
Revista Matemática Complutense
Similarity:
Gala, Sadek (2005)
Electronic Journal of Differential Equations (EJDE) [electronic only]
Similarity:
Kufner, Alois, Wannebo, Andreas (1995)
Georgian Mathematical Journal
Similarity:
El Haial, Abdelillah, Labbas, Rabah (2001)
Electronic Journal of Differential Equations (EJDE) [electronic only]
Similarity:
Walther, B.G. (2000)
Acta Mathematica Universitatis Comenianae. New Series
Similarity: